Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


A Note on the Solutions of Some Linear Octonionic Equations

PP: 147-156
Cennet Bolat, Ahmet İPEK,
The main concerns of this paper are the linear equations with one term and one unknown of the forms: α(xα)=ρ, α(xβ)=ρ and (αx)β=ρ, and the linear equations with two terms and one unknown of the forms: (αx)β+(γx)δ=ρ and α(xβ)+γ(xδ)=ρ over the octonion field. Explicit general solutions of the equations in forms α(xα)=ρ, α(xβ)=ρ and (αx)β=ρ are given, and solutions of the octonionic equations form (αx)β+(γx)δ=ρ and α(xβ)+γ(xδ)=ρ by matrix representation of octonions are derived using some particular cases. Examples of numerical equations are considered.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved